# SDR SWIA200820338

- Difficulty date: August 1, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 11,098 hours, 7,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RADIUS CRACKED ON STRUCTURE NEXT TO ADG PUMP.  REPAIRED PER SRM.
